Originally Posted by joey_brezinski
anyone who is taking or thinking about taking minicoycline DONT. it will be the biggset mistake of your life. it causes hyperpigmenation and even after i came off it its still causing it. why is this? i looked it up and its a very common side effect and its the worst side effect you will ever have to deal with in your entire life. DONT TAKE IT. DONT. trust me. tonite i nearly ended my life when i found out that taking that was the worst mistake of my life. i dont know how but it altered my skin permenenantely and these red marks arent healing even after microdermabrasion im gonna end it all soon is wear i cant handle this.
Joey, please don't despair over this. You are more than your skin condition. This really is a temporary thing and there is help out there. Many people have acne problems, you are not alone. There are treatments for hyperpigmentation. See a dermatologist or plastic surgeon. (not for surgery but sometimes plastic surgeons have access to treatments and products for skin that dermatologists don't deal with, like lasers, peels, obagi, etc.) There is hope for you and your skin. You did not do anything to yourself to make things worse. Those marks will eventually go away, it may take awhile but they will. Trust me. I've been dealing with acne for a long time. Maybe hydroquionone (sp?) will get rid of it faster. I know you voiced concerns over it being a carcinogenic but that study was done on rats that were FED it, not on people applying it topically. Anything chemical you feed a rat is going to cause cancer. Rats, (or people) aren't supposed to be eating it for cryin out loud!
We're here for you. Remember you're not alone and have a whole lifetime of good clear skin years ahead of you. Please see a plastic surgeon for skin care (the derm I went to sucked). And see a therapist for your OCD behavior and suicidal thoughts. *hugs*